# SDR A6WA201441633

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 29,903 hours, 28,209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REQUEST INSP OF BURNING RUBBER SMELL MORE NOTICEABLE NEAR PAX DOOR.  PERFORMED OPERATIONS TEST OF GALLEY HEATER SYS IAW AMM 21-23-05, INSPECTED TIRES FOR ABNORMAL WEAR IAW AWAC SUP 08-005C.  PERFORMED OPERATIONS CHECK OF AIR CONDITIONING SYS IAW AMM 21-51-00, PERFORMED OPERATIONS CHECK OF AC GENERATION SYS IAW AMM 24-20-00, INSPECTED AVIONICS BAY, NO DEFECTS NOTED.  PERFORMED OPERATIONS CHECK OF GCU'S IAW AMM 24-11-01.  PERFORMED OPS CHECK OF CABIN & GALLEY LIGHTING SYS IAW AMM 33-21-00.  ALL SYSTEMS CHECKED GOOD, NO DEFECTS NOTED.  COULD NOT REPRODUCE RUBBER BURNING SMELL.
